It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Americandancer, I thought I'd move this to another thread.

I'm not sure how long I was on wellbutrin before getting irritable or if it's the depression that is making me irritable. I started out on 150mg wb, moved to 300 and it was probably 2 months after that I noticed I was angry and irritable. I went down to 150 on my own and didn't notice any change in my irritability level.

Now that I'm on the cymbalta and the wb, I'm not irritable but I've taken a couple of weeks off work and started therapy so that might be the cause of my better mood. Maybe it's the combo of meds? Maybe I'm over the crabbiness of quitting smoking? :blob_fire I wish I knew.

Today was the only day I did the 30mg cymbalta in the am and the 30 in the pm, I'm going to try all 60 during the pm tomorrow and see how that affects my fatigue. This is a tough thing to try to fix.:yawn: :dizzy:


Does anyone else take Cymbalta and have fatigue? I've been on it for 2.5 weeks, I hope this is a side effect that will go away soon. Thanks!
Good idea....I guess I kinda interrupted the other thread.
I would think once you get used to taking the cymbalta in the evening and the wb in the mornings, you shouldn't be as tired. I haven't taken the two together, so I can't say for sure. I have read where others say the fatigue from the cymbalta goes away with time.
I am glad to hear that you have heard (phew!) that the fatigue goes away with time. Any info on the lack of appetite? Or the feelings of butterflies in the stomach always? Thanks
I have only taken the Cymbalta for 2 days, but the fatigue and the sick stomach is pretty rough. Time....I hope.
Hi [B]whoyou[/B], I still have fatigue, but it might be because I'm not doing much but sleeping :yawn: .... it's a Catch 22, I am tired because I'm not doing anything but I can't do anything because I'm so tired. Tomorrow I have to start doing some exercises, I've moped and laid around too long for now.

My nausea is pretty much gone, I am not as hungry as I was on the Wellbutrin 300 only but I've never had loss of appetite. I do still have the anxious stomach, but that isn't as bad either. I'm hoping that with the start of some exercise, the fatigue will go away. :wave:





All times are GMT -7. The time now is 03:56 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!